felt like shit this morning. didn’t take my vyvanse. my shrink told me I only needed to take it on days I wanted to.
I hate how hazy my memory gets on xanax. so counterproductive when I’m out here trying to get my degree and shit.
I don’t know what’s worse:
- take xanax to relieve panic attacks w/ slight memory loss
- use other coping strategies for my anxiety that aren’t always successful
my shrink offered to write me a prescription for medicinal marijuana in capsules. my memory is way worse when I smoke weed so I declined.
something I do love about xanax is the ‘dry mouth’ feeling.
I had a really bad panic attack on Christmas morning—I hadn’t taken my meds yet. By the end of it, I ended up in fetal position bawling my eyes out and sweating bullets. It was probably a combination of all the new meds my doctor put me on. I’m not taking Xanax anymore—I’m on Klonopin instead now. It’s actually been better for me since I take it daily without having to worry about taking Xanax as needed. My doctor knows I was really concerned about becoming dependent on benzodiazepines so it makes sense to switch me to Klonopin. I’ve also added Abilify to my cocktail to assist the Lexapro. I have yet to see results but my doctor is confident it will be effective in helping with my depression.
- 20 mg Lexapro daily
- 2 mg Abilify daily
- 1 mg Klonopin daily
- 60 mg Vyvanse daily
Klonopin has helped a lot; I like it better than Xanax. I was able to go to the mall today with my cousin for some after Christmas shopping. It felt really great to just browse and shop without feeling uncomfortable and panicky. I am sleepier with the Klonopin but it’s a small price to pay!
Hope everyone has a happy holidaze and a happy new year!
Edit: Oh yeah, my blood work came back and it turns out I do have low testosterone so I’ve been prescribed AndroGel 1%. I apply 5 mg of it daily. It’s kind of a pain but hopefully my libido will return.
I stayed up ‘til I heard the birds chirping and slept through the entire day. I missed my dose I normally take this morning. It’s like you can really feel the grasp that the medication has on you when your body starts to withdraw. You take your pills and continue to feel helpless in bed, waiting for the shaking to stop.
It’s such a horrible feeling, but it is my fault for not sleeping at a decent hour. Even after my therapist told me the two most important things for people with ADHD are regular diet, and a regular sleeping schedule.
My doctor keeps raising my doses:
- 40mg Lexapro daily
- 5mg Abilify daily
- 1mg Klonopin daily
- 80mg Vyvanse daily
- 5mg Pindolol, stopped taking b/c of horrible side effects
- 20mg Amphetamine, as needed, up to 3
Hope everyone is doing well. I’m not having that great of a semester. I’m really behind and struggling to catch up. My English teacher even recommended that I drop the class with a ‘W’ instead of failing with an ‘F’. But I’m gonna get my shit together and pass this class with flying colors.